MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LOCKIT PLUS EPIDURAL CATHETER SECUREMENT DEVICE; CATHETER, CONDUCTION, ANESTHETIC

SMITHS MEDICAL ASD, INC. LOCKIT PLUS EPIDURAL CATHETER SECUREMENT DEVICE; CATHETER, CONDUCTION, ANESTHETIC
Model Number 100/399/218
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product sample has been provided to the site.Without a returned product, the investigation could not be confirmed whether a quality related issue has been found.The reported problem could not be verified and/or confirmed with confidence.Therefore, no further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and take further actions accordingly.Device history record review found no discrepancies or anomalies relevant to complaint.
 
Event or Problem Description
The plastic catheter securement device dislodged from the soft dressing.The rupture of the device led to an accidental removal of the catheter.A second epidural catheter had to be inserted.No further incident observed afterward.Additional information received on 29-sep-2022: device was changed.No further issue observed.

Brand Name
LOCKIT PLUS EPIDURAL CATHETER SECUREMENT DEVICE
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15580840
Report Number3012307300-2022-23257
Device Sequence Number6345471
Product Code BSO
UDI-Device Identifier00351688068142
UDI-Public00351688068142
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/399/218
Device Catalogue Number100/399/218
Device Lot Number4239879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale